MathSciNet Relay Station
MathSciNet bibliographic data
MR2499742 (2010a:34190) 34K45 (34K30 34K40)
Hernández M., Eduardo; Henríquez, Hernán R.; McKibben, Mark A. Existence results for abstract impulsive second-order neutral functional differential equations. Nonlinear Anal. 70 (2009), no. 7, 2736–2751.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement